Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Holomorphic functions with positive real part on polycylinders


Authors: A. Korányi and L. Pukánszky
Journal: Trans. Amer. Math. Soc. 108 (1963), 449-456
MSC: Primary 32.15; Secondary 32.70
DOI: https://doi.org/10.1090/S0002-9947-1963-0159029-5
MathSciNet review: 0159029
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L.-K. Hua, Harmonic analysis of functions of several variables in the classical domains, Moscow, 1959. (Russian) MR 0125980 (23:A3277)
  • [2] A. Korányi, On some classes of analytic functions of several variables, Trans. Amer. Math. Soc. 101 (1961), 520-554. MR 0136765 (25:226)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.15, 32.70

Retrieve articles in all journals with MSC: 32.15, 32.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0159029-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society